Alert archive / New York / Wind Advisories in 2025

Wind Advisory 3, NWS Burlington, VT

January 26, 2025Clinton County, Franklin County, St. Lawrence County, New York

NWS Burlington, VT issued this wind advisory at Jan 26, 2025, 2:58 PM EST for Clinton County, Franklin County, St. Lawrence County, New York. It took effect at Jan 27, 2025, 7:00 AM EST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jan 26, 2025, 2:58 PM EST (19:58 UTC)
In effect from
Jan 27, 2025, 7:00 AM EST
Expired
Jan 28, 2025, 1:00 AM EST
In force
18 hr
Issued by
NWS Burlington, VT

Counties Clinton County, NY, Franklin County, NY, St. Lawrence County, NY

The radar

The Burlington radar (KCXX), 96 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.0 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2025-01-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2025-01-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1112 m above ground
0-6 km bulk shear
105 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

736 
WWUS71 KBTV 261958
NPWBTV

URGENT - WEATHER MESSAGE
National Weather Service Burlington VT
258 PM EST Sun Jan 26 2025

NYZ026-027-087-271000-
/O.UPG.KBTV.HW.A.0001.250127T1200Z-250128T0600Z/
/O.NEW.KBTV.HW.W.0001.250127T1200Z-250128T0600Z/
Northern St. Lawrence-Northern Franklin-Southwestern St. Lawrence-
Including the cities of Fort Covington, Malone, Potsdam, Norfolk,
Ogdensburg, Massena, and Gouverneur
258 PM EST Sun Jan 26 2025

...HIGH WIND WARNING IN EFFECT FROM 7 AM MONDAY TO 1 AM EST 
TUESDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph 
  expected.

* WHERE...Northern Franklin, Northern St. Lawrence, and Southwestern 
  St. Lawrence Counties.

* WHEN...From 7 AM Monday to 1 AM EST Tuesday.  The strongest winds 
  will be from 1 PM through 7 PM.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Scattered power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

During the strongest winds, it's best to stay indoors and avoid 
windows. Watch for falling debris and tree limbs. Use caution if you 
must drive.

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

NYZ029>031-271000-
/O.UPG.KBTV.HW.A.0001.250127T1200Z-250128T0600Z/
/O.NEW.KBTV.WI.Y.0003.250127T1200Z-250128T0600Z/
Southeastern St. Lawrence-Southern Franklin-Western Clinton-
Including the cities of South Colton, Tupper Lake, Ellenburg,
Star Lake, Dannemora, and Saranac Lake
258 PM EST Sun Jan 26 2025

...WIND ADVISORY IN EFFECT FROM 7 AM MONDAY TO 1 AM EST TUESDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Southeastern St. Lawrence, Southern Franklin, and Western 
  Clinton Counties.

* WHEN...From 7 AM Monday to 1 AM EST Tuesday. The strongest winds 
  will be from 1 PM through 7 PM.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Duell
3 follow-up statements
244 
WWUS71 KBTV 270717
NPWBTV

URGENT - WEATHER MESSAGE
National Weather Service Burlington VT
217 AM EST Mon Jan 27 2025

NYZ026-027-087-272215-
/O.CON.KBTV.HW.W.0001.250127T1200Z-250128T0600Z/
Northern St. Lawrence-Northern Franklin-Southwestern St. Lawrence-
Including the cities of Potsdam, Massena, Malone, Fort Covington,
Norfolk, Ogdensburg, and Gouverneur
217 AM EST Mon Jan 27 2025

...HIGH WIND WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 1 
AM EST TUESDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph 
  expected.

* WHERE...Northern Franklin, Northern St. Lawrence, and Southwestern 
  St. Lawrence Counties.

* WHEN...From 7 AM this morning to 1 AM EST Tuesday. The strongest 
  winds will be from 1 PM through 7 PM.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Scattered power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

During the strongest winds, it's best to stay indoors and avoid 
windows. Watch for falling debris and tree limbs. Use caution if you 
must drive.

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

NYZ029>031-272215-
/O.CON.KBTV.WI.Y.0003.250127T1200Z-250128T0600Z/
Southeastern St. Lawrence-Southern Franklin-Western Clinton-
Including the cities of South Colton, Tupper Lake, Ellenburg,
Dannemora, Star Lake, and Saranac Lake
217 AM EST Mon Jan 27 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 1 AM 
EST TUESDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Southeastern St. Lawrence, Southern Franklin, and Western 
  Clinton Counties.

* WHEN...From 7 AM this morning to 1 AM EST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Neiles
868 
WWUS71 KBTV 271852
NPWBTV

URGENT - WEATHER MESSAGE
National Weather Service Burlington VT
152 PM EST Mon Jan 27 2025

NYZ026-027-087-280600-
/O.CON.KBTV.HW.W.0001.000000T0000Z-250128T0600Z/
Northern St. Lawrence-Northern Franklin-Southwestern St. Lawrence-
Including the cities of Gouverneur, Massena, Malone, Potsdam,
Fort Covington, Norfolk, and Ogdensburg
152 PM EST Mon Jan 27 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph.

* WHERE...Northern Franklin, Northern St. Lawrence, and Southwestern 
  St. Lawrence Counties.

* WHEN...Until 1 AM EST Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Winds gusts will be strongest between 2 PM 
  and 9 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

During the strongest winds, it's best to stay indoors and avoid 
windows. Watch for falling debris and tree limbs. Use caution if you 
must drive.

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

NYZ029>031-280600-
/O.CON.KBTV.WI.Y.0003.000000T0000Z-250128T0600Z/
Southeastern St. Lawrence-Southern Franklin-Western Clinton-
Including the cities of South Colton, Ellenburg, Star Lake,
Tupper Lake, Dannemora, and Saranac Lake
152 PM EST Mon Jan 27 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Southeastern St. Lawrence, Southern Franklin, and Western 
  Clinton Counties.

* WHEN...Until 1 AM EST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Banacos
302 
WWUS71 KBTV 280533
NPWBTV

URGENT - WEATHER MESSAGE
National Weather Service Burlington VT
1233 AM EST Tue Jan 28 2025

NYZ026-027-087-280645-
/O.EXP.KBTV.HW.W.0001.000000T0000Z-250128T0600Z/
Northern St. Lawrence-Northern Franklin-Southwestern St. Lawrence-
Including the cities of Gouverneur, Fort Covington, Massena,
Norfolk, Malone, Potsdam, and Ogdensburg
1233 AM EST Tue Jan 28 2025

...HIGH WIND WARNING WILL EXPIRE AT 1 AM EST EARLY THIS MORNING...

Winds remain gusty, but the strongest winds have past. Thus, we are 
allowing the high wind warning to expire.

$$

NYZ029>031-280645-
/O.EXP.KBTV.WI.Y.0003.000000T0000Z-250128T0600Z/
Southeastern St. Lawrence-Southern Franklin-Western Clinton-
Including the cities of Saranac Lake, Tupper Lake, Star Lake,
South Colton, Dannemora, and Ellenburg
1233 AM EST Tue Jan 28 2025

...WIND ADVISORY WILL EXPIRE AT 1 AM EST EARLY THIS MORNING...

Winds remain gusty, but the strongest winds have past. Thus, we are 
allowing the wind advisory to expire.

$$

Neiles

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this wind advisory went out at Jan 26, 1:25 PM EST, 1 hour 33 minutes earlier.

Area forecast discussion, Jan 26, 1:25 PM EST, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Burlington VT
125 PM EST Sun Jan 26 2025

.SYNOPSIS...
A series of cold frontal passages will bring periods of light
snow to the region through early week. Strong southwesterly
winds are expected Monday into Monday night. Additional light
snow is expected associated with a clipper system on Wednesday,
followed by another towards the end of the week.

&&

.NEAR TERM /THROUGH MONDAY/...
As of 111 PM EST Sunday...Observing a line of snow showers that
approximately lines up with the location of a cold front
currently stretching from northwestern Vermont southwestward
into the northern Adirondacks. These show showers are also
accompanied by gusty winds generally 15 to 25 mph but locally up
to 40+ mph over parts of northern New York. Ahead of the front,
a few areas of the valleys in our southern counties are warm
enough to see rain instead of snow, including Springfield VT.
All this is covered well in the current forecast, only minor
changes needed.

Previous discussion...Light snow is spreading eastward
across the region, and winds are picking up as expected.
Previous discussion follows. Surface cold front crossing the
area this morning is bringing some light snow to the region.
There will be some lake enhancement in southern St Lawrence and
Franklin counties. Generally around 1 to 2 inches of snow is
expected, with perhaps an additional 2 to 3 inches downwind of
Lake Ontario. Winds will pick up out of the south southwest
today, gusts to 25 kts are possible. Snow ratios will be quite
high, so some blowing or drifting snow will be possible in
combination with the gusty winds. Cold air will hang on east of
the Greens, but high temperatures today should range from the
mid 20s to mid 30s. Minimum temperatures will drop back into the
teens overnight, and snow will come to an end towards early
Monday morning. A strong low pressure system taking shape over
the Great Lakes region will approach the area. Ahead of this
system increased pressure gradient force will lead to gusty
winds. A high wind watch remains in place for parts of northern
New York where the winds will be the strongest from Monday into
Monday night. Winds will be out of the southwest and gust into
the 40 kt range. Maximum temperatures on Monday will range from
the upper 20s to mid 30s.

&&

.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY/...
As of 314 AM EST Sunday...Wind: A modified arctic cold front
will be diving through the forecast area from northwest to
southeast Monday night into Tuesday morning, greeting a strong
southwesterly flow. Wind gusts could be as high as 35-45 knots
for the first half of the night, primarily in the St. Lawrence
Valley, Adirondacks, and summits of the Greens. However, winds
will be on a slow decrease throughout the night, turning more
northwesterly with the passage of the frontal boundary. A High
Wind Watch remains in effect through 06Z (1 AM) Tuesday). Winds
will remain slightly breezy on Tuesday out of the northwest, but
only about 15-25 knot gusts.

Snow: Models are also indicating increased potential for a line
of squall-like snow showers crossing the forecast area from
northwest to southeast with the front. Sufficient frontogenesis
appears present due to the strong dynamics of the system, though
the overnight period won't be the most favorable time for
stability. Still, modeled CAPE values fall around 80-100 J/kg
along the front. Heaviest snow will be from St. Lawrence County
to the Northeast Kingdom before the boundary loses strength
moving across our very topographical forecast area. Heaviest
snow is most likely between 1 AM and 7 AM Tuesday morning. A few
showers may linger Tuesday morning, especially in
westerly/northwesterly upslope areas of terrain, but
precipitation will likely end pretty quickly after that as drier
air behind the front really settles into the region and we
might even see quite a bit of sunshine. Total snow amounts from
Monday night to Tuesday will be anywhere from a tenth of an inch
in southern Vermont to 5-8 inches in St. Lawrence and Franklin
counties of New York.

Temperatures: Cold air will flow into the area following the
front, which will create a non diurnal temperature curve Monday
night and Tuesday. Temperatures will actually start out on the
milder side in the mid 20s to lower 30s, marking the true high
of the 24 hour period, then drop as we head into the day
Tuesday, starting from the international border. Temperatures
will plummet into the single digits and teens in the afternoon
and continue to fall into the evening, likely marking the true
low temperature close to midnight Wednesday.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
As of 314 AM EST Sunday...The active pattern will continue
midweek as a northern stream clipper system slides through the
region, bringing another chance for precipitation Tuesday night
and Wednesday. This will usher in even colder air Wednesday
night through Friday. Highs for the late week will be in the
single digits and teens, while lows will fall as low as the
negative teens to negative single digits. Another, smaller and
weaker low will likely clip our forecast area Thursday night
into Friday, resulting in some chances of light snow showers.
Models diverge into the weekend, but there's the potential for
some temperature recovery Saturday and Sunday with highs in the
20s and 30s again.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
Through 18Z Monday...A complex aviation forecast exists with
multiple threats over the 24 hour period. Rounds of snow
showers, and potentially snow squalls, associated with a
shortwave are making their way through the entire region
lowering ceilings to MVFR/IFR at 2000-3000 ft agl. Visibilities
under these snow showers are mostly IFR 1-3SM, with periods of
1/2SM under heavier snow showers, especially at RUT where snow
showers are enhanced off Lake Ontario. These snow showers will
gradually move east by 22Z leading to VFR at most sites across
the area by 00Z. West/southwest winds 10-15 knots, gusting to
20-25 knots, will calm by 00Z as the snow showers clear the
region. A cold front will move through from west to east between
02-03Z which will shift winds to more southerly for the
remainder of the period. As the cold front moves through, a
pronounced low level jet will set up aloft, and coupled with
steep lapse rates, high winds 15-25 knots with gusts as high as
45 knots will be likely, especially at MSS and SLK. Gusts 25-35
knots are more likley at the remaining sites. Furthermore, with
low-level southerly flow but southwesterly flow aloft, LLWS at
MSS/SLK/RUT/MPV/EFK will be strong beginning by 06Z in New York,
and by 12Z in Vermont and will continue to be strong through
18Z. Some light lake effect snow showers will be also possible
at SLK/RUT between 04Z and 07Z.

Outlook...

Monday Night: Mainly VFR, with local MVFR possible. Strong winds
with gusts to 40 kt. Chance SN, Areas BS.
Tuesday: VFR. Slight chance SHSN.
Tuesday Night: VFR. Chance SN, Slight chance SHSN.
Wednesday: Mainly VFR, with areas MVFR and IFR possible. Likely
SN.
Wednesday Night: MVFR. Slight chance SHSN.
Thursday: VFR. NO SIG WX.
Thursday Night: Mainly VFR, with areas MVFR possible. Slight
chance SHSN.
Friday: VFR. Slight chance SHSN.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...None.
NY...High Wind Watch from Monday morning through late Monday night
     for NYZ026-027-029>031-087.

&&

SYNOPSIS...Neiles
NEAR TERM...Duell/Neiles
SHORT TERM...Storm
LONG TERM...Storm
AVIATION...Danzig
Hazardous weather outlook, Jan 26, 3:13 AM EST, 11 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Burlington VT
313 AM EST Sun Jan 26 2025

NYZ028-034-035-VTZ001>011-016>021-270815-
Eastern Clinton-Western Essex-Eastern Essex-Grand Isle-
Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia-
Washington-Western Addison-Orange-Western Rutland-Eastern Franklin-
Eastern Chittenden-Eastern Addison-Eastern Rutland-Western Windsor-
Eastern Windsor-
313 AM EST Sun Jan 26 2025

This Hazardous Weather Outlook is for northern New York, central
Vermont, northeast Vermont, northwest Vermont and southern Vermont.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ026-027-029>031-087-270815-
Northern St. Lawrence-Northern Franklin-Southeastern St. Lawrence-
Southern Franklin-Western Clinton-Southwestern St. Lawrence-
313 AM EST Sun Jan 26 2025

...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY
NIGHT...

This Hazardous Weather Outlook is for northern New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jan 26, 10:54 AM EST, 4 hours 4 minutes before
Special Weather Statement
National Weather Service Burlington VT
1054 AM EST Sun Jan 26 2025

NYZ026-027-087-261630-
Northern St. Lawrence NY-Northern Franklin NY-
Southwestern St. Lawrence NY-
1054 AM EST Sun Jan 26 2025

...A line of heavy snow showers will impact portions of northwestern
Franklin and northern St. Lawrence Counties through 1130 AM EST
...

At 1051 AM EST, a line of heavy snow showers was reported extending
from 22 miles north of Bombay to 11 miles north of Waddington to 27
miles northwest of Morristown Village. Movement was southeast at 35
mph.

HAZARD...Winds 25 mph or greater, and visibility less than a mile.

SOURCE...Radar indicated.

IMPACT...Gusty winds may blow around unsecured objects. Low
         visibility may pose a hazard to motorists.

Locations impacted include...
Massena Village, Massena International Airport - Richards Field,
Brushton, Norwood, Bangor, Massena, Bombay, Moira, Waddington,
Stockholm, Madrid, Norfolk, Brasher, Westville, Fort Covington,
Constable, Lawrence, Ogdensburg, Burke, and Oswegatchie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rapid visibility reductions are likely to produce hazardous driving
conditions. Travel is not advised during these snow showers. If you
are traveling and encounter adverse winter driving conditions,
reduce speed and make sure headlights are on to increase the
visibility of your vehicle to those around you.

&&

LAT...LON 4499 7474 4499 7404 4477 7456 4464 7557
      4484 7529 4496 7492 4497 7496 4499 7489
      4497 7493 4497 7488 4500 7489 4501 7483
TIME...MOT...LOC 1551Z 296DEG 28KT 4527 7460 4501 7522 4489 7600

Duell
Special weather statement, Jan 26, 11:29 AM EST, 3 hours 29 minutes before
Special Weather Statement
National Weather Service Burlington VT
1129 AM EST Sun Jan 26 2025

NYZ026>031-087-261715-
Northern St. Lawrence NY-Eastern Clinton NY-Northern Franklin NY-
Southeastern St. Lawrence NY-Southern Franklin NY-Western Clinton NY-
Southwestern St. Lawrence NY-
1129 AM EST Sun Jan 26 2025

...A line of heavy snow showers will impact portions of northwestern
Clinton, northern Franklin and northeastern St. Lawrence Counties
through 1215 PM EST
...

At 1127 AM EST, a line of heavy snow showers was reported along a
line extending from 20 miles north of Clinton to near Norfolk to 12
miles northwest of Ogdensburg. Movement was southeast at 30 mph.

HAZARD...Winds 35 mph or greater, and visibility less than a mile.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and will blow
         around unsecured objects. Low visibility may pose a hazard
         to motorists.

Locations impacted include...
Mooers Village, Massena International Airport - Richards Field, Burke
Village, Brushton, Canton Village, Rensselaer Falls, Malone Village,
Norwood, Potsdam Village, Heuvelton, Chateaugay Village, Massena
Village, Dickinson, Potsdam, Ellenburg, Bangor, Bombay, Burke, Moira,
and Waddington.

This includes Interstate 87 near mile marker 176.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rapid visibility reductions are likely to produce hazardous driving
conditions. Travel is not advised during these snow showers. If you
are traveling and encounter adverse winter driving conditions,
reduce speed and make sure headlights are on to increase the
visibility of your vehicle to those around you.

&&

LAT...LON 4501 7343 4465 7432 4455 7532 4466 7555
      4487 7524 4490 7495 4501 7467
TIME...MOT...LOC 1627Z 297DEG 24KT 4524 7400 4487 7491 4479 7570

Duell
Special weather statement, Jan 26, 12:49 PM EST, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Burlington VT
1249 PM EST Sun Jan 26 2025

VTZ011-019>021-261830-
Eastern Rutland VT-Western Rutland VT-Western Windsor VT-
Eastern Windsor VT-
1249 PM EST Sun Jan 26 2025

...A line of heavy snow showers will impact portions of southeastern
Rutland and southwestern Windsor Counties through 130 PM EST
...

At 1246 PM EST, heavy snow and gusty winds was reported along a line
extending from near West Windsor to Hartford. Movement was southeast
at 30 mph.

HAZARD...Winds 25 mph or greater, and visibility less than a mile.

SOURCE...Public.

IMPACT...Gusty winds may blow around unsecured objects. Low
         visibility may pose a hazard to motorists.

Locations impacted include...
Chester, Pawlet, Mount Holly, Ludlow, Cavendish, Weston, Andover,
Mount Tabor, Ludlow Village, Perkinsville Village, Mt. Tabor, Danby,
Baltimore, Springfield, Weathersfield, Windsor, Wallingford, West
Windsor, Tinmouth, and Reading.

This includes Interstate 91 between mile markers 40 and 49, and
between mile markers 51 and 56.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Rapid visibility reductions are likely to produce hazardous driving
conditions. Travel is not advised during this line of intense snow
showers. If you are traveling and encounter adverse winter driving
conditions, reduce speed and make sure headlights are on to increase
the visibility of your vehicle to those around you.

&&

LAT...LON 4325 7282 4330 7282 4330 7297 4329 7299
      4330 7298 4331 7326 4339 7325 4347 7241
      4346 7239 4338 7242 4336 7241 4336 7239
      4333 7241 4331 7240 4325 7244 4323 7243
      4324 7255 4322 7269
TIME...MOT...LOC 1746Z 292DEG 26KT 4345 7247 4338 7337

Duell
Local storm report, Jan 26, 2:29 PM EST, 29 minutes before
Preliminary Local Storm Report
National Weather Service Burlington VT
229 PM EST Sun Jan 26 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     Snow             4 WNW Maidstone         44.66N  71.65W
01/26/2025  M1.8 inch        Essex              VT   Public

&&

Event Number BTV2500132

TD

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 26, 10:54 AM ESTSpecial Weather StatementBTVSt. Lawrence36 min
Jan 26, 11:29 AM ESTSpecial Weather StatementBTVFranklin46 min
Jan 26, 2:58 PM ESTHigh Wind WarningBTVFranklin, St. Lawrence34 hr

Nearby

Wind Advisories in New York, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.